withdrawl effects of coming off medication?
In certain instances, there have been complaints of transient dizziness, nausea, vomiting, headache and disturbances of balance following discontinuation of scopolamine, usually after several days of use.
If you have been on scopolamine for more than a few days and are concerned about the withdrawal effects talk to your doctor about how to best manage them.
- Scopolamine Information for Consumers
- Scopolamine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Scopolamine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
Posted 3 Oct 2009 • 1 answer
Posted 16 Mar 2010 • 1 answer
Posted 25 Jan 2013 • 1 answer
I was prescribed transdermal scopolamine 1.5 mg patches for a cruise 3 years ago and still have some
Posted 11 Aug 2013 • 1 answer